UNIGE document Scientific Article
previous document  unige:17555  next document
add to browser collection
Title

One-Dimensional Chern-Simons Theory

Authors
Mnëv, Pavel
Published in Communications in Mathematical Physics. 2011, vol. 307, no. 1, p. 185-227
Identifiers
Full text
Structures
Citation
(ISO format)
ALEXEEV, Anton, MNËV, Pavel. One-Dimensional Chern-Simons Theory. In: Communications in Mathematical Physics, 2011, vol. 307, n° 1, p. 185-227. https://archive-ouverte.unige.ch/unige:17555

198 hits

0 download

Update

Deposited on : 2011-11-25

Export document
Format :
Citation style :